I recieved my shot on Monday, 3 days ago. The injection site looks like a large bug bite, hurts and itches. The day of the shot two others got one when I did. All three of us had a stiff neck within 5 hours. I have since had diareah(sp), which may have nothing to do with it. Three hours ago my shoulder started hurting, it is very painful and started out of the blue. If I am still I am fine, if I move it at all it is painful. I have done nothing to cause an injury. I have to say that I felt before I found this forum, it had something to do with the flu shot. The reason it is the same arm, came hard and fast out of the blue and my neck started acting up again today, just the slightly stiff feeling I had the day of the injection.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.